# SDR GTIA9700266

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3150 · Central Warning
- Part: Annunciator Pnl
- Part number: R62591030ML
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 428 - STAIRWAY DOOR LIGHT CAME ON DURING FLIGHT.  TROUBLESHOT SYSTEM, FOUND INTERMITTENT ANNUNCIATOR LIGHT.  REMOVED AND REPLACED ANNUNCIATOR PANEL.  SYSTEM OPS CHECK GOOD IAW DC9 MM CH 52-70-0.  (M)
